# SDR ASAA2020032432521

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,651 hours, 15,336 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IN AUTO MODE IS DISPLAYING RED RETURNS. WHAT WE BELIEVE IS THE GROUND OFF TO THE RIGHT SIDE OF THE AIRCRAFT. ALSO SEEMS TO OCCUR ODD. NOW RETURNS ON THE LEFT SIDE OF DISPLAY. NO ACTUAL WX IN THE AREA. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR BITE PROCEDURE PER B737-800 FIM 34-43 TASK 801. WEATHER RADAR SYSTEM GOOD.
